Follow
Oleg Morozov
Oleg Morozov
Faculty of Applied Mathematics, AGH University of Science and Technology, Cracow 30-059, Poland
Verified email at agh.edu.pl
Title
Cited by
Cited by
Year
Moving coframes and symmetries of differential equations
O Morozov
Journal of Physics A: Mathematical and General 35 (12), 2965, 2002
552002
Integrable dispersionless PDEs in 4D, their symmetry pseudogroups and deformations
B Kruglikov, O Morozov
Letters in Mathematical Physics 105 (12), 1703-1723, 2015
412015
The four-dimensional Martínez Alonso–Shabat equation: reductions and nonlocal symmetries
OI Morozov, A Sergyeyev
Journal of Geometry and Physics 85, 40-45, 2014
392014
Contact-equivalence problem for linear hyperbolic equations
OI Morozov
Journal of Mathematical Sciences 135 (1), 2680-2694, 2006
362006
Symmetry reductions and exact solutions of Lax integrable 3-dimensional systems
H Baran, IS Krasil'shchik, OI Morozov, P Vojčák
Journal of Nonlinear Mathematical Physics 21 (4), 643-671, 2014
342014
Contact integrable extensions of symmetry pseudo-groups and coverings of (2+ 1) dispersionless integrable equations
OI Morozov
Journal of Geometry and Physics 59 (11), 1461-1475, 2009
302009
Integrability properties of some equations obtained by symmetry reductions
H Baran, IS Krasil′ shchik, OI Morozov, P Vojčák
Journal of Nonlinear Mathematical Physics 22 (2), 210-232, 2015
272015
Nonlocal symmetries of integrable linearly degenerate equations: a comparative study
H Baran, IS Krasilshchik, OI Morozov, P Vojčák
Theoretical and Mathematical Physics 196 (2), 1089-1110, 2018
252018
A two-component generalization of the integrable rdDym equation
OI Morozov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 051, 2012
222012
Coverings over Lax integrable equations and their nonlocal symmetries
H Baran, IS Krasil’shchik, OI Morozov, P Vojčák
Theoretical and Mathematical Physics 188 (3), 1273-1295, 2016
202016
The four-dimensional Martínez Alonso–Shabat equation: differential coverings and recursion operators
OI Morozov
Journal of Geometry and Physics 85, 75-80, 2014
202014
A recursion operator for the universal hierarchy equation via Cartan’s method of equivalence
O Morozov
Open Mathematics 12 (2), 271-283, 2014
192014
Structure of symmetry groups via Cartan's method: survey of four approaches
OI Morozov
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 1, 006, 2005
182005
Cartan’s structure theory of symmetry pseudo-groups, coverings and multi-valued solutions for the Khokhlov–Zabolotskaya equation
OI Morozov
Acta Applicandae Mathematicae 101 (1), 231-241, 2008
172008
Infinitely many nonlocal conservation laws for the ABC equation with A + B + C ≠ 0
IS Krasil’shchik, A Sergyeyev, OI Morozov
Calculus of Variations and Partial Differential Equations 55 (5), 1-12, 2016
162016
Contact equivalence problem for linear parabolic equations
OI Morozov
arXiv preprint math-ph/0304045, 2003
162003
Three-component nonlocal conservation laws for Lax-integrable 3D partial differential equations
A Lelito, OI Morozov
Journal of Geometry and Physics 131, 89-100, 2018
152018
Recursion operators and nonlocal symmetries for integrable rmdKP and rdDym equations
OI Morozov
arXiv preprint arXiv:1202.2308, 2012
152012
Contact equivalence of the generalized Hunter-Saxton equation and the Euler-Poisson equation
OI Morozov
arXiv preprint math-ph/0406016, 2004
152004
Five-dimensional Lax-integrable equation, its reductions and recursion operator
H Baran, IS Krasil’shchik, OI Morozov, P Vojčák
Lobachevskii Journal of Mathematics 36 (3), 225-233, 2015
132015
The system can't perform the operation now. Try again later.
Articles 1–20